PhilSci Archive

Oppositions in a line segment

Costa-Leite, Alexandre (2018) Oppositions in a line segment. South American Journal of Logic, 4 (1). pp. 185-193. ISSN 2446-6719

[img]
Preview
Text
Costa-Leite (SAJL).pdf

Download (308kB) | Preview

Abstract

Traditional oppositions are at least two-dimensional in the sense that they are built based on a famous bidimensional object called square of oppositions and on one of its extensions such as Blanché's hexagon. Instead of two-dimensional objects, this article proposes a construction to
deal with oppositions in a one-dimensional line segment.


Export/Citation: EndNote | BibTeX | Dublin Core | ASCII/Text Citation (Chicago) | HTML Citation | OpenURL
Social Networking:
Share |

Item Type: Published Article or Volume
Creators:
CreatorsEmailORCID
Costa-Leite, Alexandrecostaleite@unb.br0000-0002-5392-2186
Keywords: theory of opposition, square of opposition, Blanche's hexagon, reduction, one dimension, line segment of opposition.
Subjects: Specific Sciences > Mathematics > Logic
Depositing User: Alexandre Costa-Leite
Date Deposited: 07 Sep 2019 18:20
Last Modified: 07 Sep 2019 18:20
Item ID: 16406
Journal or Publication Title: South American Journal of Logic
Official URL: http://sa-logic.org/sajl-41.html
Subjects: Specific Sciences > Mathematics > Logic
Date: December 2018
Page Range: pp. 185-193
Volume: 4
Number: 1
ISSN: 2446-6719
URI: https://philsci-archive-dev.library.pitt.edu/id/eprint/16406

Monthly Views for the past 3 years

Monthly Downloads for the past 3 years

Plum Analytics

Actions (login required)

View Item View Item